TítolOn elementary extensions in Fuzzy Predicate Logics
Publication TypeConference Paper
Year of Publication2010
AuthorsDellunde P, Esteva F
EditorR. Huellermeier KE, Hoffmann F.
Conference NameIPMU 2010
Volume6178
Conference LocationDortmund, Germany
Paginació747-756
Date Published28/06/2010
Paraules clauelementary equivalence, elementary extension, equality-free language, fuzzy predicate logic, model theory
Resum

Abstract. Our work is a contribution to the model-theoretic study of equality-free fuzzy predicate logics. We give a characterization of ele- mentary equivalence in fuzzy predicate logics using elementary exten- sions and introduce an strengthening of this notion, the so-called strong elementary equivalence. Using the method of diagrams developed in [5] and elementary extensions we present a counterexample to Conjectures 1 and 2 of [8].